# SDR SWAA2023050330000

- Difficulty date: April 21, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK LEFT AND RIGHT OVER WING EXIT AND EMERGENCY BATTERY PACK BASE PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00;[02] REMOVED AND REPLACED EMERGENCY BATTERY PACK LEFT AND RIGHT OVER WING EXIT AND EMERGENCY BATTERY PACK BASE PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00 C/W INSPECTION
